# SDR IPXA1566653

- Difficulty date: April 25, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024121
- Condition: Dented
- Location: Bs 840 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LOWER FWD CARGO PIT FRAME AT STA BS 840, BELOW STRINGER 24L FREE FLANGE IS DENTED.  REPAIRED FRAME AT BS 840 STR 24L IAW EA 110439.
